MAUDE Adverse Event Report: BOSTON SCIENTIFIC - SPENCER NAVIGATOR¿ HD; ENDOSCOPIC ACCESS OVERTUBE, GASTROENTEROLOGY-UROLOGY

BOSTON SCIENTIFIC - SPENCER NAVIGATOR¿ HD; ENDOSCOPIC ACCESS OVERTUBE, GASTROENTEROLOGY-UROLOGY
Model Number M0062502280
Medical Device Problem Code Peeled/Delaminated (1454)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 06/14/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The complainant was unable to provide the lot number.Therefore, the manufacture and expiration dates are unknown.(b)(4).The device has not been received for analysis.Upon receipt and completion of the failure analysis of the complaint device, if there is any further relevant information from that review, a supplemental mdr will be filed.
 
Event or Problem Description
It was reported to boston scientific corporation that a navigator hd access sheath was used during a procedure performed on (b)(6) 2018.According to the complainant, during preparation, it was noted that the coating of the sheath peeled off from the device.The procedure was completed with another navigator hd access sheath.No patient complications have been reported as a result of this event attempts to obtain additional information regarding this event have been unsuccessful to date.Should additional relevant details become available, a supplemental report will be submitted.
 
Event or Problem Description
 
Additional Manufacturer Narrative
A visual examination of the returned complaint device found a kink near the hub.Only the sheath was returned.The sheath was moistened with water and it became slippery, indicating that coating was applied on the device.The coating appeared to be uneven in some areas.The noted failure likely occurred due to handling/manipulation of the device during preparation that could have affected the device performance and its integrity; therefore, the most probable root cause is handling damage.A review of the device history record (dhr) was performed and confirmed that this device met all material, assembly and performance specifications.A search of the complaint database revealed that no other complaints exist for the specified lot.

Brand Name
NAVIGATOR¿ HD
Common Device Name
ENDOSCOPIC ACCESS OVERTUBE, GASTROENTEROLOGY-UROLOGY
Manufacturer (Section D)
BOSTON SCIENTIFIC - SPENCER
780 brookside drive
propark free zone
spencer IN 47460
MDR Report Key7645650
Report Number3005099803-2018-02098
Device Sequence Number11215953
Product Code FED
UDI-Device Identifier08714729839088
UDI-Public08714729839088
Combination Product (Y/N)N
PMA/510(K) Number
K122649
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/14/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/05/2020
Device Model NumberM0062502280
Device Catalogue Number250-228
Device Lot Number21702000
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/05/2018
Initial Date Received by Manufacturer 06/14/2018
Supplement Date Received by Manufacturer07/17/2018
Initial Report FDA Received Date06/28/2018
Supplement Report FDA Received Date08/01/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1